# SDR SWAA2025042323602

- Difficulty date: April 10, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,365 hours, 36,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED <[01].  REPAIRED ACB FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1. SCUFF PLATE IS TO BE INSTALLED ON CUSTOMER CARD TTG8Q00ZL13U; [02] VERIFIED CORRECTIVE ACTION.
